# SDR HEEA0014175

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 0110010600
- Condition: Failed
- Location: Cockpit
- Component: GPS165
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIME CHANGE.  PERFORMED PRELIMINARY INSPECTION.  FOUND UNIT GIVING COURSE INPUT FAIL MESSAGE.
